Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 139-148 (2010)

Some remarks on Berwald manifolds and Landsberg manifolds

Tadashi Aikou

Kagoshima University

Abstract: In the present paper, we shall prove new characterizations of Berwald spaces and Landsberg spaces. The main idea inthis research is the use of the so-called average Riemannian metric.

Keywords: Finsler spaces, Berwald spaces, Landsberg spaces, average Riemannian metric

Classification (MSC2000): 53B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition